# SDR ALG2003F0000B

- Difficulty date: November 7, 2002
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N27554
- Make and model: Bell 206L-1
- Aircraft serial: 45246
- Engine: Allsn 250C28B
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 206031314123S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED WHILE DOING REFURBISHING, MALFUNCTION OF LONGERON WAS CORROSION AND ELONGATED HOLES.
